# SDR AUS20010864

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Agusta A119
- Engine: Pwa PT6T3
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 109813201107
- Condition: Cracked
- Location: Tail Rotor
- Part time: 113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE CRACKED ON INNER FACE. THE CRACK LENGTH RUNS FOR ALMOST THE FULL CHORD OF THE BLADE. FOUND DURING INSPECTION IAW AD/119/1 PT1.
